- -

On Reich type λ−α-nonexpansive mapping in Banach spaces with applications to L1([0,1])

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On Reich type λ−α-nonexpansive mapping in Banach spaces with applications to L1([0,1])

Mostrar el registro completo del ítem

Belbaki, R.; Karapinar, E.; Ould-Hammouda, A. (2018). On Reich type λ−α-nonexpansive mapping in Banach spaces with applications to L1([0,1]). Applied General Topology. 19(2):291-305. doi:10.4995/agt.2018.10213

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109480

Ficheros en el ítem

Metadatos del ítem

Título: On Reich type λ−α-nonexpansive mapping in Banach spaces with applications to L1([0,1])
Autor:
Fecha difusión:
Resumen:
[EN] In this manuscript we introduce a new class of monotone generalized nonexpansive mappings and establish some weak and strong convergence theorems for Krasnoselskii iteration in the setting of a Banach space with partial ...[+]
Palabras clave: Fixed point , Krasnoselskii iteration , Monotone mapping , Reich type λ−α-nonexpansive mapping , Optial property
Derechos de uso: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.10213
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2018.10213
Agradecimientos:
The authors thanks to anonymous referees for their remarkable comments, suggestion and ideas that helps to improve this paper.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem